All Papers in Volume 11 Issue 1(1-114)
Some Uses of the Farris Transform in Mathematics and Phylogenetics--A Review
Dress, Andreas    Moulton, Vincent    Huber, Katharina T.   
1-37
A Factorization Theorem of Characteristic Polynomials of Convex Geometries
Hachimori, M.    Nakamura, M.   
39-46
More Seme-Finite Forms of Bilateral Basic Hypergeometric Series
Jouhet, Frédéric   
47-57
Parking Functions and Descent Algebras
Thibon, Jean-Yves    Novelli, Jean-Christophe   
59-68
Multiplicity Free Expansions of Schur P-Functions
van Willigenburg, Stephanie    Shaw, Kristin M   
69-77
A Characterization of Mixed Branching Greedoids
Tedford, Steven J.   
79-100
A Non-Messing-Up Phenomenon for Posets
Tenner, Bridget Eileen   
101-114
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号